Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Pelvic scan shows nabothian cysts, fibroid, free fluid, adnexal cysts, collapsed urinary bladder. Alarmed?

Had a pelvis w wo contrast and finding were multiple nabothian cysts in cervix. 5 mm fibroid in posterior lower uterine segment, trace of free fluid in pelvis, adnexal cysts 2.2 x 1.5 cm on right, and 1.9 x 2.8 cm on left, likely physiologic, urinary bladder is collapsed but otherwise normal. Should I be alarmed because I ve been having major pelvis pain for a long time.
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Radiologist 's  Response
Hello, welcome to HCM
Long duration pelvic pain and mild free fluid suggest plevic inflammatory disease which needs to be treated. Also bilateral ovarian cyst can cause pain. The fibroid , nebothian cysts are not associated with pain..
It is not emergency but need evaluated by gyanecologist as soon as possible for better treatment and early relief from pain.
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor